# SDR FDEA201108073130

- Difficulty date: August 7, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 41,585 hours, 19,942 cycles
- System (JASC): 5755 · Spoilers
- Part: Retainer
- Condition: Cracked
- Location: Nr 1 Spoiler
- Component: Spoiler, Airbus
- Component part number: A5771001100400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR1 SPOILER T/E RETAINER STRAP IS CRACKED APPROX 1" LONG INBD END. R & R RETAINER STRIP IAW CMM 57-71-11.
